# SDR ASAA2014062308319

- Difficulty date: June 23, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 25,631 hours, 7,968 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Light
- Condition: False Activation
- Location: Battery Charger
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED ON OVERHEAD ELECTRICAL PANEL.  ACFT GROUNDED.  PERFORMED BITE FOUND FAULT AUX BATTERY CHARGER INOPERATIVE IAW FIM 24-31, TASK 801.  CLEARED FAULT, CONFIRMED THAT NO MESSAGE AND TWO GREEN LIGHTS ON FRONT OF THE AUX BATTERY CHARGER IN THE E&E BAY AND THAT WAS INTERMITTENT FAULT AND NO LONGER EXIST, CHECKED ELECTRICAL SYS,  NORMAL IAW FIM 24-31, TASK 825.
